MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7121Q/65
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Fracture (1260); Failure to Convert Rhythm (1540)
Health Effect - Clinical Codes Arrhythmia (1721); Discomfort (2330)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experience episodes of ventricular fibrillation (vf) and ventricular tachycardia (vt).The arrhythmias were appropriately detected by the non-abbott device, however, no defibrillation therapy was delivered by the right ventricular (rv) lead.The patient experienced pain, however, the arrythmias self-terminated.The patient was admitted to the hospital and the device was replaced.However, after replacing the device, vf termination was again not successful.A lead fracture was suspected, therefore, the lead was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The events of lead fracture, no hv output and inadequate hv output were reported to abbott and confirmed.As received, a complete lead was returned in two pieces.Visual examination of the lead found clavicle crush distal to suture tie impression.X-ray examination found one of the cables and inner coil filars were fracture/ separated.Destructive analysis found one of the superior vena cava cables was fractured/ separated, the inner coil lumen and (polytetrafluoroethylene) ptfe liner were abraded, the inner coil filars were fractured/melted/separated at the clavicle region.The cause of the reported events was due to the fractured/separated one superior vena cava cables and fractured, separated and melted filars of the inner coil consistent with clavicular crush.Subclavian crush is a known potential complication associated with the use of endocardial leads.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23560079
Report Number2017865-2025-1004727
Device Sequence Number15992794
Product Code NVY
UDI-Device Identifier05414734503228
UDI-Public(01)05414734503228(10)3965493(17)160229
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number7121Q/65
Device Lot Number3965493
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient SexMale